# SDR ASAA2013121496868

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 2,946 hours, 918 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05849
- Condition: Failed
- Location: Autothrottle
- Part time: 15,588 hours, 4,678 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AUTOTHROTTLE DISENGAGES WHEN PUSHED.  ACFT GROUNDED. INFLIGHT FAULTS SHOW MULTIPLE ASM-1, FAILURES.  ACCOMPLISHED A/T OPS TEST AND HGS SERVO MOTOR TEST REF MM 22-31-00, OPS AND SYSTEMS TEST.  ASM-1 FAILS SERVO MOTOR TEST EVERY TIME TESTED. VERIFIED ASM-1 BAD.  REPLACED ASM-1. RESET CIRCUIT BREAKER AND OPS NORMAL IAW MM 22-31-91.  ASM-1 SERVO MOTOR TEST PASSES, REF MM 22-31-00 SYS TEST.  GROUND TEST VERIFICATION SUCCESSFUL.
